Javascript must be enabled for the correct page display

Sociale verzekeringen en inkomenspolitiek

Dolman, D. (1969) Sociale verzekeringen en inkomenspolitiek. [Journal article]

Full text not available from this repository.
Party: PvdA
Language: Dutch
Affiliated organisations: WBS
Journal (name): Socialisme en Democratie
Volume: 26
Issue: 8
Page Range: pp. 546-555
Date Deposited: 21 Oct 2016 10:23
Last Modified: 21 Oct 2016 10:23
URI: http://dnpprepo.ub.rug.nl/id/eprint/6942

Actions (login required)

View Item View Item